# SDR 99UAL900471

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N374UA
- Make and model: Boeing 737322
- Aircraft serial: 24639
- Engine: Ge CFM56*
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Condition: Failed
- Location: Radar Sys
- Component: Collins, 6225122103
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR INTERMITTENTLY INOP.  *S/D*  REPLACED THE WEATHER RADAR RECEIVER/TRANSMITTER UNIT.
